# SDR RAIA960237

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8974694
- Condition: Shorted
- Location: Lt Engine
- Part time: 9,696 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CMI - FLT NR 7437 - LEFT ENGINE BEGAN SURGING DURING TAKEOFF ROLL.  MAINTENANCE REPAIRED WIRE ON SHORT LEAD, GROUND RUNS GOOD.  (M)
